Change search
ReferencesLink to record
Permanent link

Direct link
Persistence of embedded eigenvalues
Stockholm University, Faculty of Science, Department of Mathematics.
2011 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 261, no 2, 451-477 p.Article in journal (Refereed) Published
Abstract [en]

We consider conditions under. which an embedded eigenvalue of a self-adjoint operator remains embedded under small perturbations. In the case of a simple eigenvalue embedded in continuous spectrum of multiplicity m < infinity we show that in favorable situations, the set of small perturbations of a suitable Banach space which do not remove the eigenvalue form a smooth submanifold of codimension in. We also have results regarding the cases when the eigenvalue is degenerate or when the multiplicity of the continuous spectrum is infinite.

Place, publisher, year, edition, pages
2011. Vol. 261, no 2, 451-477 p.
Keyword [en]
Embedded eigenvalues, Perturbation
National Category
URN: urn:nbn:se:su:diva-66570DOI: 10.1016/j.jfa.2010.09.005ISI: 000290009000005OAI: diva2:468759

authorCount :3

Available from: 2011-12-21 Created: 2011-12-20 Last updated: 2014-05-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maad Sasane, Sara
By organisation
Department of Mathematics
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 95 hits
ReferencesLink to record
Permanent link

Direct link